Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Can Norovirus cause cough, full body aches and runny nose?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
I have no idea if I need drugs or not. For 3 days - Monday through today, I have had a constant, cough, nose blowing, ache all over...I cannot sleep. My glands are up. Is this a "noro virus" or the "flu" or what. I think I have turned the corner but still feel lousy. Help.
Fri, 8 Jun 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Eni 1 hour later
Brief Answer:
Most probably Flu. tylenol or paracetamol.

Detailed Answer:
Dear,
Thank you for posting on HealthcareMagic.

As you described it, these can be the symptoms of a seasonal Flu. It can go on its own but is better if you support your body with some medications.

Instead of Advil, consider taking Tylenol or Paracetamol. Drink a lot of warm tea with lemon. Please start taking immune system booster, e.g. Vitamin C.

Consider eating plenty of warm soups and simple homemade foods in greater quantity in general since your body needs more energy. It is essential to rest and to stay in warm places.

If you have other question, please feel free to post them.

Regards,
Dr. Eni

Above answer was peer-reviewed by
 
Follow-up: Can Norovirus cause cough, full body aches and runny nose? 25 hours later
If I go on Z-Pak, should I still take Tylenol for my temperature at the same time or is that overdosing?

Thank you.

 
 
Answered by Dr. Eni 2 hours later
Brief Answer:
Yes, you can take them both.

Detailed Answer:
Dear patient,

You can take them both.
That is not overdosing, because they are different drugs and work on different ways against the flu.

Regards,
Dr. Eni
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor